Simple approximate expressions for electrical double-layer interaction at constant moderate potentials

Nguyen, AV, Evans, GM and Jameson, GJ (2000) Simple approximate expressions for electrical double-layer interaction at constant moderate potentials. Journal of Colloid and Interface Science, 230 1: 205-209. doi:10.1006/jcis.2000.7093


Author Nguyen, AV
Evans, GM
Jameson, GJ
Title Simple approximate expressions for electrical double-layer interaction at constant moderate potentials
Journal name Journal of Colloid and Interface Science   Check publisher's open access policy
ISSN 0021-9797
Publication date 2000-10-01
Sub-type Article (original research)
DOI 10.1006/jcis.2000.7093
Volume 230
Issue 1
Start page 205
End page 209
Total pages 5
Language eng
Keyword double-layer interaction
approximation
Poisson-Boltzmann equation
linerisation
superposition
Charge
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 06 Apr 2013, 05:03:39 EST by System User